MathSciNet Relay Station
MathSciNet bibliographic data
MR2639723 13F60 (05E15 16G20 33C45 33C67)
Dupont, G. Quantized Chebyshev polynomials and cluster characters with coefficients. J. Algebraic Combin. 31 (2010), no. 4, 501–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement